MathSciNet Relay Station
MathSciNet bibliographic data
MR1484537 28D20 (58F11 60F05)
Kondah, Abdelaziz; Maume, Véronique; Schmitt, Bernard Vitesse de convergence vers l'état d'équilibre pour des dynamiques markoviennes non höldériennes. (French) [Rate of convergence to equilibrium for non-Hölder Markov dynamics] Ann. Inst. H. Poincaré Probab. Statist. 33 (1997), no. 6, 675–695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement